MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN
Model Number 384221
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is not available for evaluation.Without such evidence to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
When concluded dressing placement, a hole was observed near the catheter hub with leakage of peripheral parenteral nutrition.

Brand Name
FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12062318
Report Number0001625425-2021-01013
Device Sequence Number19705728
Product Code FOZ
UDI-Device Identifier00886333209743
UDI-Public00886333209743
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384221
Device Catalogue Number384221
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;